Previous |  Up |  Next


Title: Morrey-Campanato spaces on manifolds (English)
Author: Geisler, Michael H. G.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 2
Year: 1988
Pages: 309-318
Category: math
MSC: 46E35
MSC: 58C05
MSC: 58D15
idZBL: Zbl 0658.46025
idMR: MR957401
Date available: 2008-06-05T21:33:45Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Th. AUBIN: Nonlinear Analysis on Manifolds, Monge-Ampère Equations.Springer-Verlag, New York, Heidelberg, Berlin, 1982. Zbl 0512.53044, MR 0681859
Reference: [2] S. CAMPANATO: Equazioni ellitiche del secondo ordine e spazi $L^{$2,{\lambda}}$.Ann. Mat. Pura e Appl. 69 (1965), 321-380. MR 0192168
Reference: [3] A. KUFNER O. JOHN S. FUČÍK: Function Spaces.Academia, Prague, 1967.
Reference: [4] J. NEČAS: Introduction to the Theory of Nonlinear Elliptic Equations.Teubner Verlag, Leipzig, 1983. MR 0731261
Reference: [5] H. TRIEBEL: Theory of Function Spaces.Geest & Portig, Leipzig, and Birkhäuser Verlag, Boston, 1983. Zbl 0546.46028, MR 0781540


Files Size Format View
CommentatMathUnivCarol_029-1988-2_16.pdf 817.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo